Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomials on Banach spaces with unconditional bases


Authors: Bogdan C. Grecu and Raymond A. Ryan
Journal: Proc. Amer. Math. Soc. 133 (2005), 1083-1091
MSC (2000): Primary 46B15, 46G20; Secondary 46B42, 46B28
Published electronically: November 19, 2004
MathSciNet review: 2117209
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the classes of homogeneous polynomials on a Banach space with unconditional Schauder basis that have unconditionally convergent monomial expansions relative to this basis. We extend some results of Matos, and we show that the homogeneous polynomials with unconditionally convergent expansions coincide with the polynomials that are regular with respect to the Banach lattices structure of the domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B15, 46G20, 46B42, 46B28

Retrieve articles in all journals with MSC (2000): 46B15, 46G20, 46B42, 46B28


Additional Information

Bogdan C. Grecu
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: bogdan@wuzwuz.nuigalway.ie

Raymond A. Ryan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: ray.ryan@nuigalway.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07738-X
PII: S 0002-9939(04)07738-X
Keywords: Unconditional Schauder basis, homogeneous polynomial, tensor product
Received by editor(s): November 19, 2003
Published electronically: November 19, 2004
Additional Notes: The first author acknowledges the support of a Postdoctoral Fellowship funded by Enterprise Ireland.
The second author acknowledges the support of a Basic Research Grant from Enterprise Ireland.
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.